BibTeX record journals/jsac/AhmadiRLM20

download as .bib file

@article{DBLP:journals/jsac/AhmadiRLM20,
  author       = {Mahdieh Ahmadi and
                  James Roberts and
                  Emilio Leonardi and
                  Ali Movaghar},
  title        = {Cache Subsidies for an Optimal Memory for Bandwidth Tradeoff in the
                  Access Network},
  journal      = {{IEEE} J. Sel. Areas Commun.},
  volume       = {38},
  number       = {4},
  pages        = {736--749},
  year         = {2020},
  url          = {https://doi.org/10.1109/JSAC.2020.2971806},
  doi          = {10.1109/JSAC.2020.2971806},
  timestamp    = {Wed, 12 May 2021 10:56:06 +0200},
  biburl       = {https://dblp.org/rec/journals/jsac/AhmadiRLM20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics